# SDR 4DPA2022081100001

- Difficulty date: August 11, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 42,346 hours, 32,994 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BLEED 2 EICAS MESSAGES AND RETURNED TO GTF. CORR ACTION MX FOUND LOOSE CLAMP ON RH PYLON BLEED DUCT DOWNSTREAM OF PRECOOLER. LEAK AND OPS TEST GOOD AFTER RETORQUING THE CLAMP.
